# SDR FDEA202206091398

- Difficulty date: June 9, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25626
- Aircraft time: 75,611 hours, 29,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  966     52-10  7355     09JUN22  PAE  OPEN  U  R1 DOOR SLIDE WILL NOT ENGAGE  MEL  09JUN22 02:32   PAE U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 12JUN22  "MEL 52-11-01-A: _R1____ (IDENTIFY L1 OR R1 DOOR OR  SLIDE) - ___INOP______ (IDENTIFY INOP OR MISSING)."  INSTALLED PLACARD VERIFIED DOOR SECURE. A/C OKAY  FOR SERVICE   FACT 10JUN22 19:12   MEM                                                                 FOUND R1 DOOR ESCAPE SLIDE PARTIALLY UNSTOWED.                                    REMOVED AND  REPLACED R1 DOOR SLIDE IAW B757MM                                    25-66-01-4. PERFORMED OPS CHECK OF GIRT BAR                                       MECHANISM IAW B757MM 52-11-25-5. ALL TEST PASSED.                                 A/C OK FOR SERVICE.PART - SLIDE/RAFT EVAC SYSTEM                                                     MANF - SAFETECH                                                                   P/N - D30654-122                                                                  SER NO. - 1856
